Reader in Mathematical Logic
+44 1865 273527
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Prizes, Awards, and Scholarships:
Major / Recent Publications:
(with E. Bombieri) The number of integral points on arcs and ovals, Duke Math. J. 59 (1989) 337–357. Copyright 1989, Duke University Press. Preprint version reprinted here by permission of the publisher.
(with A. J. Wilkie) The rational points of a definable set, Duke Math. J. 133 (2006) 591-616, published by Duke University Press. Preprint version reprinted here by permission of the publisher.
(with U. Zannier) Rational points in periodic analytic sets and the Manin-Mumford conjecture, Rend. Mat. Acc. Lincei 19 (2008) 149–162. Preprint version reprinted here by permission of the publisher.
O-minimality and the Andre-Oort conjecture for C^n, Annals Math. 173 (2011), 1779-1840. Preprint version here.
(with J. Tsimerman) Ax-Lindemann for A_g, Annals Math. 179 (2014), 659-681, and arXiv preprint here.
(with P. Habegger) O-minimality and certain atypical intersections, preprint here, Ann. Sci. Ecole Norm. Sup. 49 (2016), 813-858.
(with J. Tsimerman) Ax-Schanuel for the j-function, arXiv preprint here, Duke Math. J. 165 (2016), 2587-2605.
(with R. Cluckers and A. J. Wilkie) Uniform parameterization of subanalytic sets and diophantine applications, arXiv preprint here.
(with N. Mok and J. Tsimerman) Ax-Schanuel for Shimura varieties, arXiv preprint here.